# SDR UALA2010062402239

- Difficulty date: June 23, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 48,648 hours, 5,889 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LAV 101 LOWER LT CORNER EMERGENCY LIGHT CAME OFF.  NO TIME TO ACP PERM REPAIR. TAPE APPLIED AS TEMP REPAIR. OPS NORMAL.
